Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2020 | Published | Journal Article | IST-REx-ID: 179 |

Browning TD, Heath Brown R. 2020. Density of rational points on a quadric bundle in ℙ3×ℙ3. Duke Mathematical Journal. 169(16), 3099–3165.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 8423 |

Huang G, Kaloshin V, Sorrentino A. 2017. On the marked length spectrum of generic strictly convex billiard tables. Duke Mathematical Journal. 167(1), 175–209.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
1994 | Published | Journal Article | IST-REx-ID: 2713
Erdös L. 1994. Estimates on stochastic oscillatory integrals and on the heat kernel of the magnetic Schrödinger operator. Duke Mathematical Journal. 76(2), 541–566.
View
| DOI
| Download None (ext.)